# SDR DXTA2025041503075

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 14,055 hours, 9,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT SMOKE: AFTER TAKEOFF AT 10000 FT HEARD A LOUD WHINE FROM THE RIGHT SIDEWALL OF THE COCKPIT. THIS WAS FOLLOWED BY THE SMELL OF SMOKE AND A SMOKY HAZE. ODOR AND SMOKE DISSIPATED AFTER ABOUT A MINUTE. CORRECTIVE ACTION: REPLACED CONDENSER BAG. OPS CHECK GOOD. IAW TC-C68-21-1001.
